MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7359
Medical Device Problem Codes Failure to Deliver (2338); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the antibiotics infusion was not delivered via the cadd pump as intended.The cadd pump was set to give antibiotics over 24 hours.When the pump was disconnected, as planned, it was discovered that the infusion bag was still full.The pump was set correctly and was set to a reservoir volume of 0 ml.The pump was subsequently checked in the medical technology department and it was working as it should.The suspicion fell on the infusion set.The result of the event necessitated medical or surgical treatment and it also caused a delay in treatment.The event occurred during infusion.There was patient involvement and no patient harm.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
+1(224)706-2300
MDR Report Key25209793
Report Number3012307300-2026-05129
Device Sequence Number16049369
Product Code FPA
UDI-Device Identifier10610586027406
UDI-Public(01)10610586027406(17)300121(10)6085306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7359
Device Catalogue Number21-7359-24
Device Lot Number6085306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown